CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
chav076 Views: 52,718
Published: 13 years ago
 
This is a reply to # 727,738

Re: Mirena IUD Side Effects


I didn't have to pay anything to have mine removed. I hear that the para guard is a good alternative, and it doesn't have the hormones. I actually did a diaphram (yes they're still out there) for a while just to give my body a rest and try to get rid of some of this weight. I've lost 6 lbs (I had gained 18 in the 4 months I had mirena in!!!), but I have since decided to switch to the nova ring. I now have Acne like I did when I was a teenager without any hormons lurking in my system, and I'd rather deal with the hormones than have acne...it seems that as women, we are damned if we do and damed if we don't!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.625 sec, (1)